# SDR CA130719005

- Difficulty date: July 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 70,893 hours
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD UN-COMMANDED SHUTDOWN OF ENGINE NR 1 ON ROTATION.  EMERGENCY WAS DECLARED.  ACFT LANDED SAFELY, BUT WAS OVERWEIGHT AT TIME OF LANDING.
